# SDR GTIA2025022138756

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,454 hours, 6,527 cycles
- Engine: Iae PW1127GJM
- Engine time: 4,376 hours, 1,984 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 532100003
- Condition: Odor
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUME/ AIR QUALITY EVENT WITH ASSOCIATED PACK FAULT -REF LP# 3562625-1: R/R ENG 1 IAW TC 710000-60-1-INST-PW W/O 346154.  CA CONFIRMED NO EMERGENCY WAS DECLARED DURING THE AIR RETURN. STATED THE AQE WAS STRONG "DIRTY SOCK" ODOR POSSIBLE STARTING IN THE FLIGHT DECK AND THEN SPREADING THROUGHT THE CABIN. OPERATING PULOTS DONNED O2 MASKS DURING THE ENTIRE EVENT. FA CREW REPORTS SOME PAX IN THE AFT CABIN WERE COVERING THEIR FACES, BUT OTHERWISE NO REPORTS OF AND PAX REQUESTING MEDICAL WERE RECEIVED. OPERATING FO HAS BEEN REPLACED DUE TO HAVING AN ITCHY THROAT AND MEDAIRE NOT CLEARING THEM TO CONTINUE. CONTINUOUS AND DISCOMFORTABLE, UNFAMILIAR CHEMICAL SMELL. APPARENT CABIN SOURCE: UNKNOWN. FLIGHT DECK, MID CABIN, AND AFT CABIN. NO VISIBL SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
